American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Harvey M. Friedman. The number of certain integral polynomials and nonrecursive sets of integers, Part 2. Trans. Amer. Math. Soc. 357 (2005) 1013-1023. MR 2110430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. G. Downey and C. G. Jockusch. T-degrees, jump classes, and strong reducibilities . Trans. Amer. Math. Soc. 301 (1987) 103-136. MR 879565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bernd I. Dahn. Fine structure of the integral exponential functions below $2\sp {2\sp x}$ . Trans. Amer. Math. Soc. 297 (1986) 707-716. MR 854094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lou van den Dries and Hilbert Levitz. On Skolem's exponential functions below $2\sp{2\sp{X}}$ . Trans. Amer. Math. Soc. 286 (1984) 339-349. MR 756043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1